# SDR P5CA9600718

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH REPAIL LIFTED OUT, DELAMINATED ON RIGHT VERTICAL STABLIZER LOWER SKIN.  REPAIRED AREA PER BAC SRM 51-40-06.
